MathSciNet Relay Station
MathSciNet bibliographic data
MR520081 (81f:14030) 14M17 (14M15 20G05)
Lakshmibai, V.; Musili, C.; Seshadri, C. S. Geometry of $G/P$. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 2, 432–435.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement